Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 232, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 19, 2025, 4:40 PM CDT for 6 counties in Oklahoma. It was in force for 50 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 19, 2025, 4:40 PM CDT (21:40 UTC)
- Expired
- May 19, 2025, 5:30 PM CDT
- In force
- 50 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Craig County, OK, Mayes County, OK, Nowata County, OK, Osage County, OK, Rogers County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 58 km from the middle of the area, began a volume at 21:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 19, 4:45 PM CDT | HAIL 1 | 8 Se Dewey, OK | |
| May 19, 4:55 PM CDT | TSTM WND GST 62 | 2 Ene Copan, OK | Measured thunderstorm wind gust of 62 mph at the Copan Mesonet. |
| May 19, 5:13 PM CDT | TSTM WND DMG | South Coffeyville, OK | Report of trees down in South Coffeyville. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 19, 12:03 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.7 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 661 J/kg
- Mixed-layer CIN
- -274 J/kg
- Mixed-layer LCL
- 773 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 406 m²/s²
- 0-3 km storm-relative helicity
- 505 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted.
224
WUUS54 KTSA 192140
SVRTSA
OKC035-097-105-113-131-147-192230-
/O.NEW.KTSA.SV.W.0232.250519T2140Z-250519T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
440 PM CDT Mon May 19 2025
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Craig County in northeastern Oklahoma...
Northern Rogers County in northeastern Oklahoma...
Northeastern Osage County in northeastern Oklahoma...
Northwestern Mayes County in northeastern Oklahoma...
Washington County in northeastern Oklahoma...
Nowata County in northeastern Oklahoma...
* Until 530 PM CDT.
* At 440 PM CDT, severe thunderstorms were located along a line
extending from 4 miles east of Barnsdall to 2 miles northwest of
Nowata to 3 miles northeast of Foyil, moving northeast at 40 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations in or near the path include...
Barnsdall... Wann...
Dewey... Bartlesville Municipal Airport...
Watova... Ramona...
Vera... Talala...
Chelsea... White Oak...
Welch... Foyil...
Bushyhead... Wolco...
New Alluwe... Hollow...
Lenapah... South Coffeyville...
Hulah... Delaware...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 700 PM CDT for northeastern
Oklahoma.
&&
LAT...LON 3682 9506 3635 9547 3642 9580 3649 9621
3700 9607 3700 9512
TIME...MOT...LOC 2140Z 219DEG 37KT 3657 9609 3671 9567 3646 9547
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$3 follow-up statements
573
WWUS54 KTSA 192153
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
453 PM CDT Mon May 19 2025
OKC097-113-131-192203-
/O.CAN.KTSA.SV.W.0232.000000T0000Z-250519T2230Z/
Rogers OK-Osage OK-Mayes OK-
453 PM CDT Mon May 19 2025
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN ROGERS...NORTHEASTERN
OSAGE AND NORTHWESTERN MAYES COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 700 PM CDT for northeastern
Oklahoma.
&&
LAT...LON 3700 9512 3660 9543 3660 9551 3670 9599
3700 9600
TIME...MOT...LOC 2153Z 210DEG 51KT 3678 9598 3692 9556 3669 9541
$$
OKC035-105-147-192230-
/O.CON.KTSA.SV.W.0232.000000T0000Z-250519T2230Z/
Craig OK-Washington OK-Nowata OK-
453 PM CDT Mon May 19 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR NORTHWESTERN CRAIG...NORTHERN WASHINGTON AND NOWATA COUNTIES...
At 453 PM CDT, severe thunderstorms were located along a line
extending from 2 miles northeast of Bartlesville Municipal Airport to
5 miles southeast of South Coffeyville to 7 miles northeast of New
Alluwe, moving northeast at 60 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations in or near the path include...
New Alluwe... Wann...
Hollow... Nowata...
Bartlesville... Copan...
Lenapah... Dewey...
South Coffeyville... Delaware...
Centralia...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 700 PM CDT for northeastern
Oklahoma.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3700 9512 3660 9543 3660 9551 3670 9599
3700 9600
TIME...MOT...LOC 2153Z 210DEG 51KT 3678 9598 3692 9556 3669 9541
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$347 WWUS54 KTSA 192214 SVSTSA Severe Weather Statement National Weather Service Tulsa OK 514 PM CDT Mon May 19 2025 OKC147-192224- /O.CAN.KTSA.SV.W.0232.000000T0000Z-250519T2230Z/ Washington OK- 514 PM CDT Mon May 19 2025 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN WASHINGTON COUNTY IS CANCELLED... The storms which prompted the warning have moved out of the warned area. Therefore, the warning has been cancelled. A Tornado Watch remains in effect until 700 PM CDT for northeastern Oklahoma. && LAT...LON 3700 9512 3681 9527 3689 9571 3700 9574 TIME...MOT...LOC 2214Z 218DEG 37KT 3702 9565 3706 9541 3683 9526 $$ OKC035-105-192230- /O.CON.KTSA.SV.W.0232.000000T0000Z-250519T2230Z/ Craig OK-Nowata OK- 514 PM CDT Mon May 19 2025 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR NORTHWESTERN CRAIG AND NORTHEASTERN NOWATA COUNTIES... At 514 PM CDT, severe thunderstorms were located along a line extending from near Coffeyville to 3 miles west of Edna to 9 miles west of Welch, moving northeast at 45 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations in or near the path include... South Coffeyville... Hollow... PRECAUTIONARY/PREPAREDNESS ACTIONS... A Tornado Watch remains in effect until 700 PM CDT for northeastern Oklahoma. For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3700 9512 3681 9527 3689 9571 3700 9574 TIME...MOT...LOC 2214Z 218DEG 37KT 3702 9565 3706 9541 3683 9526 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...<.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$
518 WWUS54 KTSA 192223 SVSTSA Severe Weather Statement National Weather Service Tulsa OK 523 PM CDT Mon May 19 2025 OKC035-105-192233- /O.EXP.KTSA.SV.W.0232.000000T0000Z-250519T2230Z/ Craig OK-Nowata OK- 523 PM CDT Mon May 19 2025 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CRAIG AND NORTHEASTERN NOWATA COUNTIES WILL EXPIRE AT 530 PM CDT... The storms which prompted the warning have moved out of the area. Therefore, the warning will be allowed to expire. A Tornado Watch remains in effect until 700 PM CDT for northeastern Oklahoma. To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service Tulsa. && LAT...LON 3700 9512 3681 9527 3689 9571 3700 9574 TIME...MOT...LOC 2223Z 219DEG 37KT 3709 9558 3713 9534 3690 9519 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 2:55 PM CDT, 1 hour 45 minutes earlier. Its key messages:
- Issued at 247 PM CDT Sun May 17 2025
- Severe thunderstorms likely today through early tonight. All severe hazards are possible including large to very large hail (2+ inches), tornadoes (potentially strong), and damaging wind gusts (70-80 mph).
- Elevated flash flood potential for much of eastern Oklahoma and northwest Arkansas. Flood Watch remains in effect until 7 AM tomorrow.
- Cooler and drier weather for the middle of next week.
- Increasing thunderstorm chances by late Wednesday and through the end of the week.
Area forecast discussion, May 19, 2:55 PM CDT, 1 hour 45 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
255 PM CDT Mon May 19 2025
...New SHORT TERM, LONG TERM...
.KEY MESSAGES...
Issued at 247 PM CDT Sun May 17 2025
- Severe thunderstorms likely today through early tonight. All
severe hazards are possible including large to very large hail
(2+ inches), tornadoes (potentially strong), and damaging
wind gusts (70-80 mph).
- Elevated flash flood potential for much of eastern Oklahoma
and northwest Arkansas. Flood Watch remains in effect until 7
AM tomorrow.
- Cooler and drier weather for the middle of next week.
- Increasing thunderstorm chances by late Wednesday and through
the end of the week.
&&
.SHORT TERM...
(Through tonight)
Issued at 247 PM CDT Mon May 19 2025
Strong to severe thunderstorms will continue to impact the region
through this evening and into the early overnight hours, shifting
east with time. Several storms have tracked across E OK so far
this afternoon, well ahead of the dryline. Additional development
is likely along and ahead of the dryline over the coming hours.
While storms have struggled at times to take full advantage of
the environment early this afternoon, conditions remain favorable
for all severe hazards including large to very large hail (2+ inches),
tornadoes (potentially strong), and damaging wind gusts (70-80
mph). As convective inhibition continues to erode this afternoon,
expect storms will have an easier time utilizing the parameter
space. This is likely already occurring across south-central
Oklahoma with rapidly strengthening convection occurring within
the past hour. Please have multiple ways to receive warnings
today and tonight, as there is potential for high-end impacts for
all locations in eastern Oklahoma and northwest Arkansas.
With fairly widespread coverage expected, storms may congeal into
clusters or linear segments by this evening. This would tend to
favor damaging wind gusts as the primary hazard with time, along
with elevated potential for line-embedded tornadoes given strong
low level shear/ SRH. Storms and associated severe potential will
end from west to east tonight, with the highest concentration of
storms likely exiting our CWA by 3 AM. As the primary trough axis
and frontal boundary moves through mid- late overnight, additional
isolated showers and thunderstorms may redevelop across NE OK and
NW AR. Severe potential will be lower with this activity, but may
still see some severe hail or wind gusts with any stronger cells.
Thunderstorms are likely to produce torrential rainfall today and
tonight as PWATs remain near climatological maximums. With
repeated rounds of storms expected, rainfall totals between 1-4"
are expected, especially across SE OK and NW AR. This is
approaching or exceeding local flash flood guidance and elevated
flash flood potential is noted for much of eastern Oklahoma and
northwest Arkansas. The Flood Watch has been expanded to include
Wagoner, Muskogee, McIntosh, Pittsburg, Latimer, and Pushmataha
counties and remains in effect until 7 AM tomorrow for locations
most at risk of flash flooding. Additionally, area rivers will
experience rises, with a few locations expected to climb into
action or minor flood stage. Please remain alert for any Flash
Flood Warnings and do not attempt to drive through flooded
roadways.
&&
.LONG TERM...
(Tomorrow through Monday)
Issued at 247 PM CDT Mon May 19 2025
Any ongoing showers or storms will move east of the FA by tomorrow
morning as high pressure fills in behind the front. A dry and
pleasant day is in store across the region with increasing
sunshine and highs in the 70s/ lower 80s. By late Wednesday/
Wednesday night, a frontal boundary sags into at least northern
portions of the FA, bringing low shower/ storm chances to the
area. Then, during the day Thursday, a subtle disturbance pushes
into the S Plains bringing additional precip chances across the FA.
Active weather is expected to continue into the weekend as SW
flow aloft sets up with multiple disturbances impacting our area.
While severe weather potential will increase during this period,
it is currently not expected to be as widespread or intense as
today's/ previous days. Heavy rainfall and flooding may become
more of a concern as well with multiple rounds of rain and storms.
Please continue to monitor the forecast over the coming days for
additional details and specifics. Temperatures generally remain
near seasonal averages through the period.
&&
.AVIATION...
(18Z TAFS)
Issued at 101 PM CDT Mon May 19 2025
MVFR cigs continue to overspread most of the region early this
afternoon. There may be a few hours of VFR at a few TAF sites in
the next couple of hours, but confidence on coverage and timing
isn't too high at this time. Thunderstorms are currently flaring
up across the forecast area scattered to numerous storms will
prevail through this evening and possibly through the overnight
period. A mixture of VFR and MVFR should prevail, with periodic
IFR and LIFR possible in storms and heavy rainfall. Storms are
expected to shift east of all TAF sites after midnight, with MVFR
cigs lingering behind the precipitation through at least mid-
morning Tuesday. Ceilings should gradually lift and break apart by
late morning.
Mejia
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 61 77 54 83 / 70 0 0 10
FSM 67 80 56 87 / 90 10 0 0
MLC 63 79 56 86 / 80 0 0 0
BVO 56 76 49 80 / 80 0 0 10
FYV 61 76 52 83 / 100 20 0 10
BYV 62 75 53 79 / 90 20 0 10
MKO 62 75 54 82 / 90 0 0 10
MIO 60 73 50 76 / 90 20 0 10
F10 61 77 54 83 / 80 0 0 0
HHW 66 78 56 84 / 70 0 0 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Tuesday morning for OKZ049-057-058-062-063-
067>076.
AR...Flood Watch through Tuesday morning for ARZ001-002-010-011-019-
020-029.
&&
SHORT TERM...43
LONG TERM....43
AVIATION...67Hazardous weather outlook, May 19, 1:16 PM CDT, 3 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
116 PM CDT Mon May 19 2025
ARZ001-002-010-011-019-020-029-OKZ049-053>076-201030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
116 PM CDT Mon May 19 2025
...WIDESPREAD SEVERE WEATHER IMPACTS EXPECTED THROUGH TONIGHT...
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...Rest of Today and Tonight.
TORNADO.
RISK...Elevated.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...Ongoing.
SEVERE THUNDERSTORM.
RISK...Critical.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...Ongoing.
HEAVY RAIN AND FLASH FLOOD.
RISK...Elevated.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...Ongoing.
SIGNIFICANT WINDS.
RISK...Limited.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...Ongoing.
DISCUSSION...
Widespread severe weather is expected through tonight as multiple
rounds of thunderstorms impact the region. Large instability and
shear will support supercells capable of all severe hazards,
including potentially high impact severe hazards such as very
large hail, damaging wind gusts, and numerous tornadoes.
Additionally, rich moisture content will lead to heavy rainfall
and flash flood potential as several rounds of thunderstorms
impact the same locations through tonight. Some areas have seen
recent rainfall of 2-5 inches already over the last two days with
additional heavy rainfall causing localized flash flooding
concerns across the region.
The final round of storms should begin to push through eastern
Oklahoma and into western Arkansas toward the end of the period as
a cold front moves through the region from northwest to
southeast.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
TUESDAY...High Wind Potential.
WEDNESDAY...No Hazards.
THURSDAY...Thunderstorm Potential.
FRIDAY THROUGH SUNDAY...Thunderstorm Potential
...Heavy Rain Potential.
EXTENDED DISCUSSION...
Low to medium thunderstorm chances, including a limited risk of
severe weather, are reintroduced late this week after a couple of
days of dry weather. More rounds of thunderstorms could also again
lead to heavy rainfall and flooding concerns for some locations.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
Emergency management and response agencies should be ready to
respond to impacts from severe weather through tonight.
weather.gov/tulsa contains additional information.In the hours before
Local storm report, May 19, 4:25 PM CDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
425 PM CDT Mon May 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0422 PM Hail 3 SE Collinsville 36.32N 95.80W
05/19/2025 E0.75 Inch Rogers OK Public
&&
JDSLocal storm report, May 19, 4:26 PM CDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
426 PM CDT Mon May 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0422 PM Hail 4 SW Vera 36.41N 95.93W
05/19/2025 E1.00 Inch Tulsa OK Public
&&
JDSSpecial weather statement, May 19, 4:27 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Tulsa OK
427 PM CDT Mon May 19 2025
OKZ060-064>067-192200-
Tulsa OK-Okmulgee OK-Okfuskee OK-Creek OK-Wagoner OK-
427 PM CDT Mon May 19 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTH CENTRAL CREEK...WEST
CENTRAL WAGONER...OKMULGEE...SOUTHEASTERN TULSA AND CENTRAL OKFUSKEE
COUNTIES THROUGH 500 PM CDT...
At 426 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 4 miles northwest of Bearden to near Okmulgee.
Movement was northeast at 45 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Beggs... Preston...
Okmulgee... Okemah...
Bald Hill... Liberty...
Okfuskee... Clearview...
Mason... Schulter...
Okmulgee State Park... Hectorville...
Castle... Leonard...
Bearden... Morris...
Welty... Pharoah...
Bixby... Broken Arrow...
This includes Interstate 40 in Oklahoma between mile markers 212 and
231.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 700 PM CDT for northeastern
and east central Oklahoma.
&&
LAT...LON 3567 9647 3599 9571 3586 9576 3585 9577
3583 9577 3550 9588 3531 9644 3546 9644
3546 9646
TIME...MOT...LOC 2126Z 211DEG 38KT 3541 9643 3564 9593
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPHLocal storm report, May 19, 4:30 PM CDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
430 PM CDT Mon May 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0426 PM Hail 3 S Collinsville 36.32N 95.85W
05/19/2025 M1.50 Inch Tulsa OK Public
Report from mPING: Ping Pong Ball (1.50
in.).
&&
JDSSpecial weather statement, May 19, 4:32 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service Tulsa OK
432 PM CDT Mon May 19 2025
OKZ065-066-070-071-192200-
Muskogee OK-Okmulgee OK-Okfuskee OK-McIntosh OK-
432 PM CDT Mon May 19 2025
...A STRONG THUNDERSTORM WILL IMPACT MCINTOSH...SOUTHEASTERN
OKMULGEE...WEST CENTRAL MUSKOGEE AND SOUTHEASTERN OKFUSKEE COUNTIES
THROUGH 500 PM CDT...
At 432 PM CDT, Doppler radar indicated a strong thunderstorm 4 miles
northeast of Dustin, moving northeast at 65 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Bryant... Wainwright...
Hoffman... Rentiesville...
Hitchita... Raiford...
Dewar... Oktaha...
Vernon... Henryetta...
Pierce... Council Hill...
Boynton... Stidham...
Eram... Checotah...
Lake Eufaula State Park... Morris...
Grayson... Onapa...
This includes Interstate 40 in Oklahoma between mile markers 235 and
270.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 700 PM CDT for southeastern,
northeastern and east central Oklahoma.
&&
LAT...LON 3579 9569 3549 9534 3516 9598 3529 9598
3529 9617
TIME...MOT...LOC 2132Z 229DEG 56KT 3532 9597
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
MejiaLocal storm report, May 19, 4:34 PM CDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
434 PM CDT Mon May 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0428 PM Hail 3 SE Collinsville 36.32N 95.80W
05/19/2025 E1.00 Inch Rogers OK Public
&&
JDSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 8:39 PM CDT | Special Weather Statement | TSA | Choctaw, Pushmataha | 66 min |
| May 18, 9:25 PM CDT | Wind Advisory | TSA | Choctaw, Pushmataha | 3 hr |
| May 19, 2:11 AM CDT | Flood Watch | TSA | Adair, Cherokee, Craig, Delaware, Haskell, Latimer and 7 more | 24 hr |
| May 19, 8:13 AM CDT | River Flood Advisory | TSA | Adair, Cherokee, Delaware | 59 hr |
| May 19, 8:13 AM CDT | River Flood Advisory | TSA | Ottawa | 30 hr |
| May 19, 8:13 AM CDT | River Flood Advisory | TSA | Cherokee | 6 hr |
| May 19, 8:14 AM CDT | Special Weather Statement | TSA | Nowata | 16 min |
| May 19, 8:26 AM CDT | River Flood Warning | TSA | LeFlore | 3 days |
| May 19, 11:48 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 57 min |
| May 19, 11:50 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 55 min |
| May 19, 12:34 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Muskogee, Okfuskee, Okmulgee, Pittsburg and 1 more | 56 min |
| May 19, 12:40 PM CDT | Special Weather Statement | TSA | Latimer | 50 min |
| May 19, 1:10 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Rogers, Wagoner | 50 min |
| May 19, 1:23 PM CDT | Special Weather Statement | TSA | Rogers, Tulsa | 37 min |
| May 19, 1:28 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Rogers, Tulsa, Wagoner and 1 more | 47 min |
| May 19, 1:43 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Ottawa | 62 min |
| May 19, 1:54 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 36 min |
| May 19, 1:57 PM CDT | Special Weather Statement | TSA | Creek | 33 min |
| May 19, 2:28 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 47 min |
| May 19, 2:38 PM CDT | River Flood Warning | TSA | Adair, Delaware | 30 hr |
| May 19, 2:38 PM CDT | River Flood Warning | TSA | Cherokee | 60 hr |
| May 19, 2:49 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 41 min |
| May 19, 2:51 PM CDT | River Flood Warning | TSA | LeFlore | 32 hr |
| May 19, 3:23 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 27 min |
| May 19, 3:26 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee, Osage, Rogers, Tulsa and 1 more | 49 min |
| May 19, 3:32 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee | 43 min |
| May 19, 3:47 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Rogers, Tulsa, Washington | 43 min |
| May 19, 3:57 PM CDT | Special Weather Statement | TSA | Okfuskee, Okmulgee | 33 min |
| May 19, 4:07 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Muskogee, Okmulgee, Rogers, Wagoner | 38 min |
| May 19, 4:08 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Creek, Mayes, Nowata, Osage, Rogers and 3 more | 52 min |
| May 19, 4:27 PM CDT | Special Weather Statement | TSA | Okfuskee, Okmulgee | 33 min |
| May 19, 4:31 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Mayes, Muskogee, Sequoyah, Wagoner | 44 min |
| May 19, 4:32 PM CDT | Special Weather Statement | TSA | McIntosh | 28 min |
| May 19, 4:36 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Okfuskee, Okmulgee, Wagoner | 39 min |
| May 19, 4:55 PM CDT | Tornado Warning | TSA | Adair, Cherokee, Delaware | 50 min |
| May 19, 4:57 PM CDT | Special Weather Statement | TSA | Craig, Ottawa | 33 min |
| May 19, 4:57 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes | 48 min |
| May 19, 5:07 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee, Tulsa, Wagoner | 53 min |
| May 19, 5:14 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 46 min |
| May 19, 5:20 PM CDT | Tornado Warning | TSA | Pittsburg | 25 min |
| May 19, 5:22 PM CDT | Tornado Warning | TSA | Delaware | 24 min |
| May 19, 5:28 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee, Wagoner | 47 min |
| May 19, 5:32 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 43 min |
| May 19, 5:39 PM CDT | Areal Flood Advisory | TSA | Latimer, Pittsburg, Pushmataha | 3 hr |
| May 19, 5:40 PM CDT | Tornado Warning | TSA | Pittsburg | 35 min |
| May 19, 5:42 PM CDT | Tornado Warning | TSA | Adair | 27 min |
| May 19, 5:47 PM CDT | Tornado Warning | TSA | Pittsburg | 28 min |
| May 19, 5:50 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, Mayes, Rogers, Wagoner | 40 min |
| May 19, 5:59 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee, Tulsa, Wagoner | 46 min |
| May 19, 6:03 PM CDT | Tornado Warning | TSA | Delaware, Mayes | 27 min |
| May 19, 6:08 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 52 min |
| May 19, 6:08 PM CDT | Tornado Warning | TSA | Haskell, Latimer, Pittsburg | 52 min |
| May 19, 6:12 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, McIntosh, Muskogee, Pittsburg | 48 min |
| May 19, 6:18 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Muskogee, Sequoyah, Wagoner | 42 min |
| May 19, 6:19 PM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, McIntosh, Muskogee, Pittsburg, Sequoyah | 3 hr |
| May 19, 6:23 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, Mayes | 37 min |
| May 19, 6:24 PM CDT | Tornado Warning | TSA | Adair, Cherokee, Muskogee, Sequoyah | 36 min |
| May 19, 6:28 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes, Muskogee, Wagoner | 32 min |
| May 19, 6:33 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, Latimer, LeFlore, Muskogee and 1 more | 42 min |
| May 19, 6:36 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 39 min |
| May 19, 6:41 PM CDT | Tornado Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg | 25 min |
| May 19, 6:50 PM CDT | Tornado Warning | TSA | Adair, Cherokee | 25 min |
| May 19, 6:52 PM CDT | Tornado Warning | TSA | Adair | 23 min |
| May 19, 6:53 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware | 52 min |
| May 19, 6:54 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, Latimer, LeFlore, Sequoyah | 51 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.